# SDR QXEA200301167

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,969 hours, 4,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER HAS A DENT 4 INCHES FROM LOWER CENTER HINGE. REPAIRED IAW Q400 SRM 51-25-05-370-801, RD 8/4-55-126 AND HORIZON AIR EA 6-55-54.
